zbMATH — the first resource for mathematics

Weak amenability of the Lau product of Banach algebras defined by a Banach algebra morphism. (English) Zbl 1423.46068
Summary: Let \(A\) and \(B\) be two Banach algebras and \(T:B\to A\) be a bounded homomorphism, with \(\|T\|\leq 1\). Recently, P. A. Dabhi et al. [Acta Math. Sin., Engl. Ser. 31, No. 9, 1461–1474 (2015; Zbl 1335.46040)] obtained some results about the \(n\)-weak amenability of \(A\times_T B\). In the present paper, we address a gap in the proof of these results and extend and improve them by discussing general necessary and sufficient conditions for \(A\times_T B\) to be \(n\)-weakly amenable, for an integer \(n\geq0\).

46H05 General theory of topological algebras
46H25 Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
47B47 Commutators, derivations, elementary operators, etc.
Full Text: DOI
[1] G. W. Bade, P. C. Curtis, and H. G. Dales, Amenability and weak amenability for Beurling and Lipschitz algebras, Proc. London Math. Soc. 55 (1987), no. 2, 359-377. · Zbl 0634.46042
[2] S. J. Bhatt and P. A. Dabhi, Arens regularity and amenability of Lau product of Banach algebras defined by a Banach algebra morphism, Bull. Aust. Math. Soc. 87 (2013), no. 2, 195-206. · Zbl 1282.46041
[3] P. A. Dabhi, A. Jabbari, and K. Haghnejad Azar, Some notes on amenability and weak amenability of Lau product of Banach algebras defined by a Banach algebra morphism, Acta Math. Sin. (Engl. Ser.) 31 (2015), no. 9, 1461-1474. · Zbl 1335.46040
[4] H. G. Dales, F. Ghahramani, and N. Grønbæk, Derivations into iterated duals of Banach algebras, Studia Math. 128 (1998), no. 1, 19-54. · Zbl 0903.46045
[5] H. Javanshiri and M. Nemati, On a certain product of Banach algebras and some of its properties, Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. Inf. sci. 15 (2014), no. 3, 219-227. · Zbl 1399.46067
[6] B. E. Johnson, Derivations from L1(G) into L1(G) and L∞(G), Harmonic analysis (Luxembourg, 1987), 191198, Lecture Notes in Math., 1359, Springer, Berlin, 1988. WEAK AMENABILITY OF A ×TB1999
[7] A. R. Khoddami, n-weak amenability of T -Lau product of Banach algebras, Chamchuri J. Math. 5 (2013), 57-65.
[8] A. T.-M. Lau, Analysis on a class of Banach algebras with applications to harmonic analysis on locally compact groups and semigroups, Fund. Math. 118 (1983), no. 3, 161-175. · Zbl 0545.46051
[9] M. S. Monfared, On certain products of Banach algebras with applications to harmonic analysis, Studia Math. 178 (2007), no. 3, 277-294. · Zbl 1121.46041
[10] M. Nemati and H. Javanshiri, Some homological and cohomological notions on T -Lau product of Banach algebras, Banach J. Math. Anal. 9 (2015), no. 2, 183-195. · Zbl 1312.43001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.